# SDR ASAA2019032328745

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 43,938 hours, 12,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AFT OF L2 DOOR WILL NOT ILLUMINATE. GROUNDED - YES. REMOVED & REPLACED EMERGENCY EXIT SIGN ASSY REF AMM 33-51-01-960-802. OPS CK GOOD PER THE SAME.
